# SDR FDEA201204131390

- Difficulty date: April 13, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 51,264 hours, 24,660 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR SLIDE DEPLOYED WHEN DOOR WAS OPENED BY RAMP PERSONEL.  CREW DISARMED DOOR AND CRACKED DOOR WITH NO SLIDE DEPLOYMENT.  REINSTALLED L1 DOOR ESCAPE SLIDE IN REF AMM 25-66-01-4.
